Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 4, No 3 (2010)

Font Size:  Small  Medium  Large

Principally Supplemented Modules

Ummahan Acar, Abdullah Harmancı


In this paper, principally supplemented
modules are defined as generalizations of lifting, principally
lifting and supplemented modules. Several properties of these
modules are proved. New characterizations of principally
semiperfect rings are obtained using principally supplemented

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

@Copyright 2015, Albanian Journal of Mathematics

                                            Facebook Twitter Google+